MathSciNet Relay Station
MathSciNet bibliographic data
MR2874638 22E45 (22E30)
Sun, Binyong; Zhu, Chen-Bo Multiplicity one theorems: the Archimedean case. Ann. of Math. (2) 175 (2012), no. 1, 23–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement